How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dr abid Your Own Question
dr abid
dr abid, Board Certified Physician
Category: Neurology
Satisfied Customers: 5985
Experience:  I have ten years of experience to handle patients in different fields including Neurology.
16766337
Type Your Neurology Question Here...
dr abid is online now
A new question is answered every 9 seconds

Does my.gravismeds cause warts to come up my legs I have had

Customer Question

does my.gravismeds cause warts to come up my legs I have had this dis for14 years
Submitted: 2 years ago.
Category: Neurology
Expert:  dr abid replied 2 years ago.
Hi there ...Warts are viral infection and is not because of any drugs , so this is not because of Mysthenia Gravis Medicine .Regards ***** ***** will be appreciated .Thanks .